THE BINOMIAL ALMOST CONVERGENT AND NULL SEQUENCE SPACES


Bisgin M. C.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.67, no.1, pp.211-224, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1501/commual_0000000843
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.211-224

Abstract

In this paper, we introduce the sequence spaces f(B-r,B-s), f(0)(B-r,B-s) and fs(B-r,B-s) which generalize the Kirisci's work [16]. Moreover, we show that these spaces are BK-spaces and are linearly isomorphic to the sequence spaces f, f(0) and f(s), respectively. Furthermore, we mention the Schauder basis and give beta, gamma-duals of these spaces. Finally, we determine some matrix classes related to these spaces.